# SDR UIEA201805290972

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,841 hours, 17,947 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER RIGHT FUEL PUMP EICAS WITH CENTER FUEL IN FLIGHT. OPS CHECKED IAW AMM 28-22-00,  COULD NOT DUPLICATE.
